Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 95, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 23, 2020, 3:08 PM EDT for Albany County, Rensselaer County, New York. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2020, 3:08 PM EDT (19:08 UTC)
- Expired
- Aug 23, 2020, 4:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 25 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 3:13 PM EDT | TSTM WND DMG | 2 Nnw Ravena, NY | TREE AND WIRES DOWN |
| Aug 23, 3:21 PM EDT | TSTM WND DMG | 3 S Feura Bush, NY | TREES DOWN BLOCKING ROAD |
| Aug 23, 3:27 PM EDT | TSTM WND DMG | Ravena, NY | FIRE DUE TO TREE ON WIRES |
| Aug 23, 3:46 PM EDT | TSTM WND DMG | 5 Wnw Ravena, NY | BARN ROOF TORN OFF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954
WUUS51 KALY 231908
SVRALY
NYC001-083-232015-
/O.NEW.KALY.SV.W.0095.200823T1908Z-200823T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
308 PM EDT Sun Aug 23 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Albany County in east central New York...
Southwestern Rensselaer County in east central New York...
* Until 415 PM EDT.
* At 308 PM EDT, a severe thunderstorm was located over Selkirk, or
near Delmar, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ravena, Coeymans, Coeymans Hollow, Aquetuck, South Bethlehem,
Bethlehem Heights, Muitzes Kill, Roah Hook, Spawn Hollow, Callanans
Corners and Schodack Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4248 7363 4245 7388 4251 7394 4255 7388
TIME...MOT...LOC 1908Z 330DEG 7KT 4253 7382
HAIL...1.00IN
WIND...60MPH
$$
CS1 follow-up statement
440
WWUS51 KALY 231910
SVSALY
Severe Weather Statement
National Weather Service Albany NY
310 PM EDT Sun Aug 23 2020
NYC001-083-232015-
/O.CON.KALY.SV.W.0095.000000T0000Z-200823T2015Z/
Albany NY-Rensselaer NY-
310 PM EDT Sun Aug 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ALBANY AND SOUTHWESTERN RENSSELAER COUNTIES...
At 310 PM EDT, a severe thunderstorm was located over Selkirk, or
near Delmar, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ravena, Coeymans, Coeymans Hollow, Aquetuck, South Bethlehem,
Bethlehem Heights, Muitzes Kill, Roah Hook, Spawn Hollow, Callanans
Corners and Schodack Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4248 7363 4245 7388 4251 7394 4255 7388
TIME...MOT...LOC 1910Z 330DEG 7KT 4253 7382
HAIL...1.25IN
WIND...60MPH
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 1:49 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 23, 1:49 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 149 PM EDT Sun Aug 23 2020 .SYNOPSIS... Warm and humid conditions will continue into Tuesday with isolated to scattered showers and thunderstorms each day. A cold front will push across the region on Tuesday and usher in a cooler and less humid air mass for Wednesday. Rain chances will increase again by the end of the week. && .NEAR TERM /THROUGH TONIGHT/... As of 1030 AM EDT, plenty of sunshine across the area this morning with temps warming up quickly. Current temps are in the 70s with dew points in the mid 60s. Also looking at CAMS, looks like convection will initiate right around 18z across the Capital District and progress south and east through the afternoon. Coverage will be better than yesterday but still remain scattered in nature. So only minor changes to the current forecast to reflect recent obs and cloud cover. Please stay weather aware this afternoon... Prev Disc... As of 625 AM EDT...It will be a mostly sunny and dry start to the day as most of the morning clouds and shower activity remain to the north of the forecast area near the International Border. Any patchy fog will lift by 9 am. Another warm and humid day will be on tap with high temperatures fairly similar to yesterday (upper 70s in the higher elevations to the mid- to upper 80s in the valleys). Dew points will be mainly in the 60s. Maximum heat index values will be in the 90 to 92 range, so it will remain shy of Heat Advisory criteria (95 degrees or more). With the warm and humid air mass in place, there will be a chance for showers and thunderstorms, with the bulk of the activity during the afternoon. While MLCAPE values could reach 1000-2000 J/kg, there is a lack of upper-level support for organized convection. 0-6 km bulk shear values are weak, only around 20 knots. However, DCAPE values are decent (750-1000 J/kg). So, we do expect at least scattered coverage this afternoon with terrain-induced and low-level convergence zones to be favored locations for development. The high DCAPE values can be enough to produce gusty winds and perhaps some small hail in the strongest thunderstorms. It is for this reason the Storm Prediction Center placed much of the region (outside of the mid-Hudson Valley into Litchfield County, CT) in a Marginal Risk for severe thunderstorms this afternoon. Any activity will dissipate this evening and give way to a clear to partly cloudy night with some areas of patchy fog, especially in river valleys and in areas that received rainfall. Lows will fall into the 60s (except mid- to upper 50s in the higher elevations). && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Monday will be a similar weather day when compared to Sunday with another warm and humid day with highs ranging from the upper 70s to upper 80s (and heat indices short of Heat Advisory criteria). The difference for Monday is better upper-level support as a shortwave is expected to move across the region. Still, with a lack of surface features, shower and thunderstorm activity will be isolated to scattered in nature. Some of the strongest thunderstorms can still produce some gusty winds. During Monday night, activity should lessen some as the focus turns to an approaching system and associated cold front from the Great Lakes. Showers and a few thunderstorms will progress along the front. Some of these showers may reach areas north and west of the Capital District before dawn Tuesday, and can still be heavy and gusty. The Storm Prediction Center has placed areas to the north and west of the Capital Region in a Marginal Risk for severe thunderstorms for this activity (and possible afternoon activity as well). Lows Monday night will be in the 60s. Tuesday will be warm and humid to start, then the passage of the cold front will bring a cooler and less humid air mass by the end of the day. Timing of this front is uncertain at this time, but early indications are that it will push across the region during the morning and early afternoon hours. If this timing occurs, widespread strong to severe thunderstorms could be a challenge. However, the upper-level dynamics are quite strong and the upper- level trough associated with this system is lagging behind the front and will not push across the region until Tuesday evening. So, even in the cooler air, some stronger elevated convection may develop during the afternoon. For the morning, some showers and thunderstorms will push across the region along the front, with a few of these also possibly strong. All- in- all, this day will need to be monitored closely. Behind the front, winds will pick up during the afternoon with gusts up to 30 mph possible. Highs Tuesday will vary greatly due to the frontal passage with upper 60s to lower 70s across the Adirondacks to the upper 80s in the mid- Hudson Valley. Temperatures will fall quickly Tuesday night with lows reaching the upper 40s in the Adirondacks to the 50s to near 60 elsewhere. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... High pressure nosing into the region on Wednesday brings slightly below normal temperatures, well below normal dew points, and mostly clear skies. For the remainder of the extended period, we are dealing with some unsettled weather. For Thursday and Friday a warm front will settle into the area. The front will act as a focus for showers and thunderstorms. Instability during this period looks fairly muted, so not expecting any severe thunderstorm activity. Temperatures will be dependent on where the front evolves. Generally near normal most locales, but above normal south of the front. On Saturday, a cold front moves across the region. Instability remains muted, but 0-6km shear is fairly healthy at 30-40 knots. So some potential for severe storms in a low CAPE/high shear regime. Behind the front, breezy conditions settle in. Rainfall amounts with the front on Saturday will depend on the track of Laura and its interaction with the front. The GFS shows entrainment of Laura's moisture into the front. On the other hand, the ECMWF keeps Laura separate from frontal interaction. Another item that needs sorting out over the upcoming week. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... With warm and humid conditions in place, current visible satellite imagery shows cumulus clouds quickly developing and growing into towers. As a result, our main concern for the terminals through sunset will be scattered thunderstorms capable of lightning, brief gusty winds and wind direction shift to the west and heavy downpours. MVFR visibilities may occur during any thunderstorm that passes over a terminal. The main window of opportunity will be from 18 UTC to 22 UTC and we used a TEMPO group to illustrate this potential. Latest guidance suggest PSF, ALB and GFL have the best opportunity for thunderstorms which is why we only mentioned -RA in the TEMPO group for POU. We will monitor trends and update as needed. Thunderstorms should diminish by 00 UTC with ceilings and visibilities again expected to deteriorate at GFL and PSF after 03 UTC, assuming both sites experience a shower or thunderstorm this afternoon. Initially visibilities may drop to fog formation with a BKN-OVC stratus deck reducing ceilings near or after 06 UTC - 09 UTC to IFR levels or even brief LIFR. Any mid-level clouds that linger overnight may mitigate fog formation. Outside of any storms this afternoon, winds should remain out of the south or southeast ranging 5 to 10 kts. Strong gusts and a wind shift to the west will be possible in any stronger storms. Tonight winds should turn light and variable. Outlook... Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Tuesday: Moderate Operational Impact. Breezy. Chance of SHRA...TSRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA. Wednesday Night: Moderate Operational Impact. Slight Chance of SHRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA. Friday: Moderate Operational Impact. Chance of SHRA...TSRA.. && .FIRE WEATHER... Warm and humid weather continues into Tuesday with isolated to scattered showers and thunderstorms each day. RH values will lower into the 45 to 60 percent range each afternoon and rebound to 85-100 percent at night. A cold frontal passage will bring a cooler and less humid air mass on Wednesday. Wind speeds will peak between 10-20 mph during the afternoon hours today and Monday. Wind gusts on Tuesday could reach 30 mph, especially during the afternoon. && .HYDROLOGY... Isolated to scattered showers/thunderstorms are expected across the area each day through Tuesday, mainly during the afternoon and evening. Locally heavy downpours will be possible. Due to the isolated to scattered coverage, this rainfall should have minimal impacts on larger steam rivers. Dry weather returns on Wednesday with additional rain chances by the end of the week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JLV/Rathbun NEAR TERM...JLV/Rathbun SHORT TERM...Rathbun LONG TERM...OKeefe AVIATION...Speciale FIRE WEATHER...JLV/Rathbun HYDROLOGY...JLV/Rathbun
Hazardous weather outlook, Aug 23, 4:11 AM EDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 411 AM EDT Sun Aug 23 2020 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-241100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 411 AM EDT Sun Aug 23 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a Marginal Risk for severe thunderstorms this afternoon and evening across most of the area with the exception of the mid-Hudson Valley and northwestern Connecticut. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a Marginal Risk for severe thunderstorms Monday afternoon into Monday night for the southern Adirondacks, western Mohawk Valley, Lake George Saratoga region and parts of southern Vermont. There is a Slight Risk for severe thunderstorms on Tuesday across the entire forecast area. There is a chance of thunderstorms on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York while following local, state and CDC guidelines.
In the hours before
Special weather statement, Aug 23, 2:37 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Albany NY
237 PM EDT Sun Aug 23 2020
NYZ052-053-231930-
Eastern Albany-Western Rensselaer-
237 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALBANY AND
SOUTHWESTERN RENSSELAER COUNTIES...
At 237 PM EDT, a strong thunderstorm was located near Selkirk, or
near Delmar. The storm is nearly stationary.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
East Greenbush, Rensselaer, Delmar, Castleton-On-Hudson, Selkirk,
West Sand Lake, Brookview, Van Hoesen Station, Selkirk Yards, Beckers
Corners, East Greenbush Station, South Schodack, Meyers Corners,
Cedar Hill, Houcks Corners, Hampton Manor, Mallorys Corners, Best,
Luther and Couse.
This includes the following highways...
Interstate 90 between exits 10 and 9.
Interstate 87 between exits 22 and 23.
Interstate 787 between exits 1 and 4.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4247 7368 4247 7369 4257 7388 4262 7384
4268 7359
TIME...MOT...LOC 1837Z 282DEG 3KT 4258 7380
CSSpecial weather statement, Aug 23, 2:53 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
253 PM EDT Sun Aug 23 2020
NYZ059-231930-
Eastern Greene-
253 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GREENE COUNTY...
At 253 PM EDT, a strong thunderstorm was located over Catskill,
moving east at 10 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Catskill, Athens, Athens Station, Hamburg Light, Jefferson Heights,
Leeds, Cairo Junction, West Athens, South Cairo and Cauterskill.
This includes Interstate 87 near exit 21.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4228 7399 4230 7379 4225 7380 4224 7383
4223 7385 4222 7385 4222 7397
TIME...MOT...LOC 1853Z 267DEG 7KT 4225 7390
CSLocal storm report, Aug 23, 2:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
258 PM EDT SUN AUG 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 2 WSW HAMPTON MANOR 42.61N 73.77W
08/23/2020 M1.00 INCH ALBANY NY PUBLIC
&&
EVENT NUMBER ALY2002818
JLVSpecial weather statement, Aug 23, 3:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Albany NY
301 PM EDT Sun Aug 23 2020
NYZ042-043-083-231930-
Northern Washington-Southeast Warren-Northern Warren-
301 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND NORTHWESTERN
WASHINGTON COUNTIES...
At 300 PM EDT, a strong thunderstorm was located over Warrensburg,
moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Lake George Village around 315 PM EDT.
Bolton Landing around 320 PM EDT.
Other locations impacted by this storm include Shelving Rock, Thurman
Station, Cleverdale, South Bay, Big Hollow, Wevertown, South Bay
Village, Lake George, Mount Hope and Athol.
This includes Interstate 87 between exits 22 and 24.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4363 7343 4338 7348 4341 7361 4339 7361
4349 7401 4364 7397
TIME...MOT...LOC 1900Z 278DEG 14KT 4353 7376
FrugisSpecial weather statement, Aug 23, 3:05 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
305 PM EDT Sun Aug 23 2020
NYZ052-053-059-231930-
Eastern Albany-Western Rensselaer-Eastern Greene-
305 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY AND
SOUTHWESTERN RENSSELAER COUNTIES...
At 305 PM EDT, a strong thunderstorm was located over Ravena, or 8
miles south of Delmar, moving southeast at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
New Baltimore, Ravena, Selkirk, Coeymans, Coeymans Hollow, South
Bethlehem, Spawn Hollow, Callanans Corners, Schodack Landing,
Aquetuck, Deans Mill, Bethlehem Heights, Muitzes Kill and Roah Hook.
This includes Interstate 87 near exit 21A.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4248 7363 4246 7378 4244 7377 4242 7385
4251 7394 4255 7387
TIME...MOT...LOC 1905Z 330DEG 8KT 4251 7384
CSSpecial weather statement, Aug 23, 3:05 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Albany NY 305 PM EDT Sun Aug 23 2020 MAZ001-NYZ054-231945- Northern Berkshire-Eastern Rensselaer- 305 PM EDT Sun Aug 23 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND SOUTHEASTERN RENSSELAER COUNTIES... At 305 PM EDT, a strong thunderstorm was located near Berlin, or 13 miles west of North Adams, moving east at 20 mph. Wind gusts up to 50 mph and penny size hail are possible with this storm. Locations impacted include... North Adams, Adams, Williamstown, Cheshire, Berlin, Hancock, New Ashford, Berkshire, Lanesborough, Greylock, North Stephentown, Sweets Corner, Soldiers Memorial Field, West Stephentown, North Hancock, Cheshire Harbor, Arnoldville, Town Crest Village, Maple Grove and Center Berlin. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4249 7311 4257 7348 4275 7345 4274 7306 TIME...MOT...LOC 1905Z 272DEG 19KT 4265 7337 Frugis
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 1:38 PM EDT | Special Weather Statement | ALY | Albany | 52 min |
| Aug 23, 2:26 PM EDT | Special Weather Statement | ALY | Albany | 49 min |
| Aug 23, 2:37 PM EDT | Special Weather Statement | ALY | Albany | 53 min |
| Aug 23, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 66 min |
| Aug 23, 2:53 PM EDT | Special Weather Statement | ALY | Greene | 37 min |
| Aug 23, 3:01 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Aug 23, 3:05 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| Aug 23, 3:08 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 91 min |
| Aug 23, 3:30 PM EDT | Special Weather Statement | ALY | Columbia | 45 min |
| Aug 23, 3:35 PM EDT | Special Weather Statement | ALY | Albany | 40 min |
| Aug 23, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 47 min |
| Aug 23, 3:54 PM EDT | Areal Flood Advisory | ALY | Albany, Greene, Rensselaer | 99 min |
| Aug 23, 3:54 PM EDT | Special Weather Statement | ALY | Warren | 51 min |
| Aug 23, 4:23 PM EDT | Special Weather Statement | ALY | Greene | 37 min |
| Aug 23, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 29 min |
| Aug 23, 4:36 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Aug 23, 4:43 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 62 min |
| Aug 23, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady | 45 min |
| Aug 23, 5:22 PM EDT | Special Weather Statement | ALY | Schenectady | 23 min |
| Aug 23, 5:41 PM EDT | Special Weather Statement | ALY | Albany | 34 min |
| Aug 23, 5:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Aug 23, 6:39 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Aug 23, 6:48 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Aug 23, 6:52 PM EDT | Special Weather Statement | ALY | Greene | 38 min |
| Aug 23, 6:58 PM EDT | Special Weather Statement | ALY | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.